Menu Close

Category: Acetaminophen

Acetaminophen-Knowing about the medicine

Acetaminophen is a fever reducer and well known pain reliever. Acetaminophen is basically used to treat many pain ailments like backache, arthritis, muscle aches, headache,…

FeverAll® Recommended Doses

FeverAll® Recommended Doses Age Infants’ 80 mg Children’s 120 mg Jr. Strength 325 mg Under 6 months Do not use Do not use Do not…

Acetaminophen Suppository for Babies

FeverAll Infants’ 80 mg Acetaminophen Suppositories Active Ingredients Acetaminophen80 mg, Pain Reliever/Fever Reducer Inactive Ingredients Glycerol Monostearate , Hydrogenated Vegetable Oil , Polyoxyethylene Stearate ,…

Acetaminophen Suppository

WARNING: One ingredient in this product is acetaminophen. Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than…

How can I safely take acetaminophen?

A: Follow this advice to take acetaminophen safely: Read all the information given to you by your doctor and follow directions. Read the information on…

Brand names of combination products that contain Acetaminophen

Brand names of combination products Aceta-Gesic® (containing Acetaminophen, Phenyltoloxamine)¶ Actifed Plus® (containing Acetaminophen, Pseudoephedrine, Triprolidine) Acuflex® (containing Acetaminophen, Phenyltoloxamine)§ Ali Flex® (containing Acetaminophen, Phenyltoloxamine)§ Alka-Seltzer…

Brand names of Acetaminophen Products

Brand names Acephen Rectal Suppository® Feverall Rectal Suppository® Mapap Rectal Suppository® Neopap Supprettes Rectal Suppository® Uniserts Rectal Suppository® Aceta® Actamin® Adprin B® Anacin® Apacet® Apara®…

Why Acetaminophen Overdoses Occur?

There are few available data describing consumer behavior with acetaminophen products or consumer understanding of acetaminophen toxicity. However, a number of factors that may contribute…